# SDR CA990915076

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A330-202
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: FYLB521452
- Condition: Failed
- Location: Anti-Ice System
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) REJECTED TAKEOFF DUE TO ECAM ENGINE THRUST LOSS MESSAGE.   ANTI-ICE VALVE REPLACED.
